SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

M. Vilhena, C. Costa, D. Moreira and T. Tirabassi, “A Semi-Analytical Solution for the Three-Dimensional Advection Diffusion Equation Considering Non-Local Turbulence Closure,” Atmospheric Research, Vol. 90, No. 1, 2008, pp. 63-69. doi:10.1016/j.atmosres.2008.04.002

has been cited by the following article: